# SDR AU990759

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1C235LFA
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: R1075
- Condition: Corroded
- Location: Propeller
- Component: Mcauly, 1C235LFA757
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE SURFACES CONTAINED INTERGRANNULAR CORROSION MAINLY IN THE AREA OF THE LEADING EDGES.
